# SDR IPXA09157597

- Difficulty date: October 7, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SLIDE WILL NOT ARM M410011.  REMOVED DEBRIS FROM GIRT BAR FIXTURES ON FLOOR.  OPS CHECK OF SLIDE 52-73-00-05 WAS NORMAL. THIS CLEARS M410011.
